American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(52C23) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] Charlene Kalle and Wolfgang Steiner. Beta-expansions, natural extensions and multiple tilings associated with Pisot units. Trans. Amer. Math. Soc. 364 (2012) 2281-2318.
Abstract, references, and article information
View Article: PDF

[2] S. Favorov. Bohr and Besicovitch almost periodic discrete sets and quasicrystals. Proc. Amer. Math. Soc. 140 (2012) 1761-1767. MR 2869161.
Abstract, references, and article information
View Article: PDF

[3] Wen-Guei Hu and Song-Sun Lin. Nonemptiness problems of plane square tiling with two colors. Proc. Amer. Math. Soc. 139 (2011) 1045-1059. MR 2745655.
Abstract, references, and article information
View Article: PDF

[4] Maria Isabel Cortez, Jean-Marc Gambaudo and Alejandro Maass. Rotation topological factors of minimal $\mathbb{Z}^{d}$-actions on the Cantor set. Trans. Amer. Math. Soc. 359 (2007) 2305-2315. MR 2276621.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] A. El Kacimi Alaoui and R. Parthasarathy. Trace splittings in $C^*$-algebras of tiling systems via colourings. Proc. Amer. Math. Soc. 131 (2003) 1191-1204. MR 1948111.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Alan Forrest, John Hunton and Johannes Kellendonk. Topological invariants for projection method patterns. Memoirs of the AMS 159 (2002) MR 1922206.
Book volume table of contents


Results: 1 to 6 of 6 found      Go to page: 1